# SDR AALA202509221650

- Difficulty date: September 21, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 69,600 hours, 29,713 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY SLIDE AFT RIGHT DOOR PROTRUDING ON INSIDE OF PLANE. REPOSITIONED SLIDE SKIRT Z-FOLD .
